The etonogestrel (ENG) contraceptive implant is one of the most effective methods and US usage is increasing. We recently demonstrated that concomitant use of the ENG implant and carbamazepine, a known cytochrome P-450 enzyme inducer, causes significant decreases in serum ENG levels with most (80%) to below the level needed for ovulatory suppression (<90pg/mL). These findings highlight the need for further research on drug-drug interactions that may reduce contraceptive efficacy. In particular, we must examine medications that pose teratogenic risks, given the medical and social implications they pose to women faced with unintended pregnancies. Isotretinoin is a known teratogen commonly used by reproductive-aged women for acne therapy that also has cytochrome P-450 enzyme inducing properties. Despite strict guidelines requiring women to use two contraceptive methods during isotretinoin therapy, each year 150 isotretinoin-affected pregnancies are reported. Women taking isotretinoin need highly effective contraception, but no data has been published on the pharmacokinetic effect of isotretinoin on the ENG implant. In this exploratory pharmacokinetic study, we will describe and characterize this drug-drug interaction. We will enroll healthy, reproductive-aged women who are initiating isotretinoin therapy and are willing to use the ENG implant as one form of contraception. We will compare their baseline serum ENG levels prior to isotretinoin therapy to their serum ENG levels after four and eight weeks of therapy. This exploratory study will either provide reassuring data or set the stage for future investigations regarding the risks of concomitant isotretinoin and ENG implant use.